# SDR SWIA200920854

- Difficulty date: January 13, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 23,374 hours, 33,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5571 - 3RD AFT (FLOOR LEVEL) EMERGENCY LIGHT INOP.  RELAMPED.
